# SDR JJBA20251114101

- Difficulty date: November 14, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 48,962 hours, 33,039 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 4441009050
- Part serial: 1078064302
- Condition: Inoperative
- Location: Zone 100
- Part time: 4,440 hours, 4,026 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN PRESSURE IS AT ZERO PSI. REMOVED AND REPLACED CREW OXYGEN CYLINDER. LEAK CHECK SAT
